| Model Number |
B1070-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the arteriovenous (av) anastomosis with heavy calcification and heavy tortuosity.The 7 x 80 mm armada 35 balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, a rupture occurred during the first inflation at 10 atmospheres (atm).Therefore, the bdc was removed from the patient.Another armada bdc was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported balloon rupture appears to be related to circumstances of the procedure.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the heavily tortuous and heavily calcified anatomy resulting in the reported balloon rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.